# SDR YENA2024110501426

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 51,516 hours, 18,081 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1379, DCA-FLL. ' ODOR OF DIRTY SOCKS NOTED BY MULTIPLE CREW DESCENDING BELOW 6,000FT SEEMED TO DISSIPATE WITH PACK 1 OFF, LEVEL 2; C/W INFO NOTICE 2017-T015K . ISOLATED ODOR TO APU. PERFORMED AMM 21-00-00-615-803A. COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2. IDENTIFIED ODOR FROM APU. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-869-051-A. A/C IS OK FOR SERVICE.'
